# SDR FDEA201101260378

- Difficulty date: January 26, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT INBD T/E FLAP OTBD LOWER SEGMENT FOUND A ROUND PATCH REPAIR AT LOWER SURFACE.  CARRIED OUT REPAIR AS PER EA 1-5750-143852.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
